# SDR VNAA20250320075

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035131
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HN00198891 SN: 00194 DISCREPANCY:DURING REMOVAL OF RH ENGINE BY PSA ENGINE REMOVAL TEAM BACKED LIFT INTO RIGHT SIDE OF FUSELAGE JUST AFT OF PYLON TRAILING EDGE AND TWO FOOT BELOW PYLON TRAILING EDGE. THE SKIN IS PUNCTURED. CORRECTIVE ACTION: REPAIRED PUNCTURED SKIN IAW MHIRJ REO 670-53-61-2404. REV.-- DATED 2024-12-23.
